Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

How long will it take to get my periods after stopping Microgynon 30 pills ?

Hi, I was just wondering how long after stopping Microgynon 30 it should be until my period arrives? Will it be a true period, or is a withdrawal period different. As one of the main reasons for stopping is as i am apprehensive i may be pregnant .
Asked On : Mon, 13 Jun 2011
Answers:  2 Views:  604
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
After stopping of microgynon 30 there will be a withdrowal bleeding.if you are taking regularly for contraception than it is just like your regular period. there will be no any chance of pregnancy if taken regularly.
don't get cofuse consult your Ob/gynecologist.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
Usually after stopping combined OCPs the withdrawal bleeding should occur within 3-4 days. It may be slightly heavy but should regularize in 2-3 cycles time. If the bleeding is very heavy you may contact your Gynaecologist for appropriate management.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor